# SDR GLBA20061008

- Difficulty date: October 1, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 23,104 hours, 28,191 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STRINGER CUTOUT FS 177 AT STRINGER 9AR. REPAIRED FRAME AT STRINGER RELIEF HOLE FS 177 AND STRINGER 9AR IAW 1900D SRM 51-70. REPAIR DIMENSIONS 4.5 BY 2.5 . 2024 T-3  .080. RII COMPLIED WITH IAW TASKCARD 8.2.1.
